Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Hives » Sexual Causes
 

Sexual activity-related causes of Hives

Our information shows that 1 causes of Hives are related to sexual activity, or a sexual history (from a list of 300 total causes). These diseases and conditions may be more likely causes of Hives if the patient has a history of sexual activity.

All Causes of Hives

The full list of all possible causes for Hives described in various sources is as follows:

See full list of possible disease causes of Hives

Drug side effect causes of Hives

The following drugs, medications, substances or toxins may possibly cause Hives as a side effect.
[See detailed list of 202 drug side effect causes of Hives]

Drug interaction causes of Hives:

Drug interactions may be a possible cause of Hives.

  • Blocadren (Timolol) and Adalat (Nifedipine) interaction
  • Blocadren (Timolol) and Procardia (Nifedipine) interaction
  • Blocadren (Timolol) and Calan (Verapamil) interaction
  • Blocadren (Timolol) and Isoptin (Verapamil) interaction
  • Blocadren (Timolol) and Verelan (Verapamil) interaction
[See detailed list of 71 drug interaction causes of Hives]
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise